On the divergence of geodesic rays in manifolds without conjugate points, dynamics of the geodesic flow and global geometry
Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 231-249.
@incollection{AST_2003__287__231_0,
     author = {Ruggiero, Rafael Oswaldo},
     title = {On the divergence of geodesic rays in manifolds without conjugate points, dynamics of the geodesic flow and global geometry},
     booktitle = {Geometric methods in dynamics (II) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     pages = {231--249},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {287},
     year = {2003},
     mrnumber = {2040007},
     zbl = {1054.37010},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__287__231_0/}
}
TY  - CHAP
AU  - Ruggiero, Rafael Oswaldo
TI  - On the divergence of geodesic rays in manifolds without conjugate points, dynamics of the geodesic flow and global geometry
BT  - Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
AU  - Collectif
ED  - de Melo, Wellington
ED  - Viana, Marcelo
ED  - Yoccoz, Jean-Christophe
T3  - Astérisque
PY  - 2003
SP  - 231
EP  - 249
IS  - 287
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__287__231_0/
LA  - en
ID  - AST_2003__287__231_0
ER  - 
%0 Book Section
%A Ruggiero, Rafael Oswaldo
%T On the divergence of geodesic rays in manifolds without conjugate points, dynamics of the geodesic flow and global geometry
%B Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
%A Collectif
%E de Melo, Wellington
%E Viana, Marcelo
%E Yoccoz, Jean-Christophe
%S Astérisque
%D 2003
%P 231-249
%N 287
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2003__287__231_0/
%G en
%F AST_2003__287__231_0
Ruggiero, Rafael Oswaldo. On the divergence of geodesic rays in manifolds without conjugate points, dynamics of the geodesic flow and global geometry, in Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 231-249. http://archive.numdam.org/item/AST_2003__287__231_0/

[1] Ballmann, W., Brin, M., Burns, K.: On surfaces with no conjugate points. J. Diff. Geom. 25 (1987), 249-273. | DOI | MR | Zbl

[2] Ballman, W., Gromov, M., Schroeder, V.: Manifolds of Non-positive curvature. Boston, Birkhausser 1985. | DOI | MR | Zbl

[3] Busemann, H.: The geometry of geodesics. New York, Academic Press. 1955. | MR | Zbl

[4] Croke, C., Schroeder, V.: The fundamental group of manifolds without conjugate points. Comm. Math. Helv. 61 (1986) 161-175. | DOI | EuDML | MR | Zbl

[5] Eberlein, P.: Geodesic flows in certain manifolds with no conjugate points. Trans. Amer. Math. Soc. 167 (1972) 151-170. | DOI | MR | Zbl

[6] Eberlein, P.: When is a geodesic flow of Anosov type I. J. Differ. Geom. 8 (1973), 437-463. | DOI | MR | Zbl

[7] Eberlein, P., O'Neill, B.: Visibility manifolds. Pacific Journal of Math. 46, 1 (1973), 45-109. | DOI | MR | Zbl

[8] Eschenburg, J.-H.: Horospheres and the stable part of the geodesic flow. Math. Z. 153 (1977), 237-251. | DOI | EuDML | MR | Zbl

[9] Freire, A., Mañé, R.: On the entropy of the geodesic flow in manifolds without conjugate points. Inv. Math. 69 (1982), 375-392. | DOI | EuDML | MR | Zbl

[10] Ghys, E., De La Harpe, P.: Sur les groupes hyperboliques d'apres M. Gromov. Progress in Math. 83 Birkhausser. | MR | Zbl

[11] Green, L.: Geodesic instability. Proc. Amer. Math. Soc. 7 (1956), 438-448. | DOI | MR | Zbl

[12] Gromov, M.: Hyperbolic Groups. Essays in Group Theory 8, 75-264 S. M. Gersten Editor, Springer-Verlag. | DOI | MR | Zbl

[13] Gromov, M.: Geometric group theory. Volume 2: Asymptotic invariants of infinite groups. London Math. Society Lecture Notes Series 182, G. Niblo and M. Roller editons, Cambridge University Press 1993. | MR | Zbl

[14] Knieper, G.: Mannifaltigkeiten ohne konjugierte Punkte. Bonner Mathematische Schriften 168 (1986). | MR | Zbl

[15] Morse, H. M.: A fundamental class of geodesics on any closed surface of genus greater than one. Trans. Amer. Math. Soc. 26 (1924), 25-60. | DOI | JFM | MR

[16] Pesin, Ja. B.: Geodesic flows on closed Riemannian manifolds without focal points. Math. USSR Izvestija, Vol 11, 6 (1977). | Zbl

[17] Ruggiero R.: Expansive Dynamics and Hyperbolic Geometry. Bol. Soc. Brasil. Mat. 25 (1994), 139-172. | DOI | MR | Zbl

[18] Ruggiero, R.: Expansive geodesic flows in manifolds without conjugate points. Ergod. Th. Dynam. Sys. 17 (1997), 211-225. | DOI | MR | Zbl

[19] Ruggiero, R.: Weak stability of the geodesic flow and Preissmann's theorem. Ergod. Th. Dynam. Sys. 20 (2000), 1231-1251. | DOI | MR | Zbl